# SDR SCNA98720

- Difficulty date: October 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N286SC
- Make and model: Boeing 727-2A1
- Aircraft serial: 21601
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 1050-1070
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HEAVY MAINT CHECK, CORROSION WAS FOUND ON FLOOR SUPPORT ANGLE BETWEEN STATIONS 1050 AND 1070 LBL 27 ON CABIN FLOOR STRUCTURE.  REMOVED CORROSION FROM SUPPORT ANGLE IAW B727 SRM 511001.  CORROSION WAS FOUND TO BE OUT OF LIMITS IAW B727 SRM 531001.  FABRICATED PART FROM 215584171, 7075 T6.  TREATED AND PRIMED IAW B727 SRM 511006.  INSTALLED IAW SRM B727513002.
